Advanced Search
Article Contents
Article Contents

Existence of the global attractor for the plate equation with nonlocal nonlinearity in $ \mathbb{R} ^{n}$

Abstract Related Papers Cited by
  • We consider Cauchy problem for the semilinear plate equation with nonlocal nonlinearity. Under mild conditions on the damping coefficient, we prove that the semigroup generated by this problem possesses a global attractor.
    Mathematics Subject Classification: 35B41, 35G20, 74K20.


    \begin{equation} \\ \end{equation}
  • [1]

    Z. Arat, A. Khanmamedov and S. Simsek, Global attractors for the plate equation with nonlocal nonlinearity in unbounded domains, Dynamics of PDE, 11 (2014), 361-379.doi: 10.4310/DPDE.2014.v11.n4.a4.


    J. Ball, Global attractors for semilinear wave equations, Discr. Cont. Dyn. Sys., 10 (2004), 31-52.doi: 10.3934/dcds.2004.10.31.


    F. Bucci and I. Chueshov, Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations, Discrete Contin. Dyn. Syst., 22 (2008), 557-586.doi: 10.3934/dcds.2008.22.557.


    T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, Oxford University Press, New York, 1998.


    I. Chueshov and S. Kolbasin, Long-time dynamics in plate models with strong nonlinear damping, Commun. Pure Appl. Anal., 11 (2012), 659-674.doi: 10.3934/cpaa.2012.11.659.


    I. Chueshov and I. Lasiecka, Von Karman Evolution Equations, Springer, Berlin, 2010.doi: 10.1007/978-0-387-87712-9.


    E. Dowell, Aeroelasticity of Plates and Shells, Nordhoff, Leyden, 1975.


    E. Dowell, A Modern Course in Aeroelasticity, Springer, 2015.doi: 10.1007/978-3-319-09453-3.


    A. Kh. Khanmamedov, Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain, Applied Mathematics Letters, 18 (2005), 827-832.doi: 10.1016/j.aml.2004.08.013.


    A. Kh. Khanmamedov, Global attractors for the plate equation with a localized damping and a critical exponent in an unbounded domain, J. Differential Equations, 225 (2006), 528-548.doi: 10.1016/j.jde.2005.12.001.


    A. Kh. Khanmamedov, Global attractors for von Karman equations with nonlinear interior dissipation, J. Math. Anal. Appl., 318 (2006), 92-101.doi: 10.1016/j.jmaa.2005.05.031.


    A. Kh. Khanmamedov, Global attractors for 2-D wave equations with displacement dependent damping, Math. Methods Appl. Sci., 33 (2010), 177-187.doi: 10.1002/mma.1161.


    A. Kh. Khanmamedov, A global attractors for plate equation with displacement-dependent damping, Nonlinear Analysis, 74 (2011), 1607-1615.doi: 10.1016/j.na.2010.10.031.


    S. Kolbasin, Attractors for Kirchoff's equation with a nonlinear damping coefficient, Nonlinear Analysis, 71 (2009), 2361-2371.doi: 10.1016/j.na.2009.01.187.


    W. Krolikowski and O. Bang, {Solitons in nonlocal nonlnear media: Exact solutions, Physical Review E, 63 (2000), 016610.


    T. F. Ma and V. Narciso, Global attractor for a model of extensible beam with nonlinear damping and source terms, Nonlinear Anal., 73 (2010), 3402-3412.doi: 10.1016/j.na.2010.07.023.


    T. F. Ma, V. Narciso and M. L. Pelicer, Long-time behavior of a model of extensible beams with nonlinear boundary dissipations, J. Math. Anal. Appl., 396 (2012), 694-703.doi: 10.1016/j.jmaa.2012.07.004.


    M. Potomkin, {On transmission problem for Berger plates on an elastic base, Journal of Mathematical Physics, Analysis, Geometry, 7 (2011), 96-102.


    M. Potomkin, A nonlinear transmission problem for acompound plate with thermoelastic part, Math. Methods Appl. Sci., 35 (2012), 530-546.doi: 10.1002/mma.1589.


    J. Simon, Compact sets in the space $L_p(0,T;B)$, Annali Mat. Pura Appl., 146 (1987), 65-96.doi: 10.1007/BF01762360.


    A. Snyder and J. Mitchell, Accessible Solitons, Science, 276 (1997), 1538-1541.doi: 10.1126/science.276.5318.1538.


    L. Yang, Uniform attractor for non-autonomous plate equation with a localized damping and a critical nonlinearity, J. Math. Anal. Appl., 338 (2008), 1243-1254.doi: 10.1016/j.jmaa.2007.06.011.


    G. Yue and C. Zhong, Global attractors for plate equations with critical exponent in locally uniform spaces, Nonlinear Analysis, 71 (2009), 4105-4114.doi: 10.1016/j.na.2009.02.089.

  • 加载中

Article Metrics

HTML views() PDF downloads(143) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint